# SDR 98ZZZX3853

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Nampa Valley Helicopters Inc, repair station FF6R533N
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 3160S333005400
- Condition: Rough
- Location: Tail Rotor
- Part time: 145 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N'S A33752, A33751, A33383 - ALL BEARINGS (3 EACH) ARE ROUGH AND STICKING UNDER LOAD.
